# SDR UPS97224483

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Stairwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN LIGHTENING HOLE OF LT VENTRAL STAIRWELL TORQUE BOX.  REPAIRED IAW SRM 51-40-2.
